# SDR REXA2021081200565

- Difficulty date: July 23, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF F.S. 280 FWD J-ANGLE FOUND R/H CROSSBEAM TOP FWD CORNER  TO HAVE PITTING CORROSION.  REMOVED RH SHEAR BOX TOP PLATE TO GAIN ACCESS AND INSTALLED SAME SERVICEABLE RH SHEAR BOX TOP PLATE, AND REMOVED, LOCATED AND DRILLED  AND INSTALLED NEW RH FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 57-40-11-001-001-A01, 51-42-21-001-001-A01, AND 51-42-13-001-001.
